# SDR MALA964871

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 2791000291
- Condition: Worn
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3395 - EN ROUTE TO CRW, THE NOSE GEAR RED UNSAFE LIGHT ILLUMINATED AND THE NOSE GEAR BEGAN TO CYCLE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  UPON FURTHER INSPECTION, THE UPLOCK HOOK ROLLER WAS FOUND TO BE WORN.  THE UNIT WAS REPLACED.  THE SYSTEM OPERATED SATISFACTORILY.  (M)
